# SDR DALA2014102905824

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 34,544 hours, 30,088 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT INNER VERTICAL STABILIZER ATTACH ANGLE HAS A FOUR INCH CRACK.  R & R INNER SKATE ANGLE IAW DWG 5912188.
